Cantor, M. and Fischer, A. and Marsden, J. and Murchadha, N. Ó. (1976) The Existence of Maximal Slicings in Asymptotically Flat Spacetimes. Communications in Mathematical Physics, 49 (2). pp. 187-190. ISSN 0010-3616. http://resolver.caltech.edu/CaltechAUTHORS:20100715-131351249
- Published Version
Restricted to Repository administrators only
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100715-131351249
We consider Cauchy data (g,π) on IR^3 that are asymptotically Euclidean and that satisfy the vacuum constraint equations of general relativity. Only those (g,π) are treated that can be joined by a curve of sufficiently bounded initial data to the trivial data (d, 0). It is shown that in the Cauchy developments of such data, the maximal slicing condition tr π=0 can always be satisfied. The proof uses the recently introduced weighted Sobolev spaces of Nirenberg, Walker, and Cantor.
|Additional Information:||© Springer-Verlag 1976. Communicated by J. Ehlers. SpringerLink Date Monday, May 16, 2005. Received July 9. 1975. Communicated by J. Ehlers|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||29 Jul 2010 23:26|
|Last Modified:||26 Dec 2012 12:14|
Repository Staff Only: item control page